You can’t always stop for pain, and pain won’t stop for you. So advance
to Advil for fast, effective pain relief. For today’s tough pain, one is
often enough. All Advil caplets come with a Child-Lok safety cap. Active Ingredient: Ibuprofen 200mg Non-Medicinal
Ingredients: Acetylated monoglycerides, beeswax, carnauba wax, corn
starch, croscarmellose sodium, ethoxyethanol, iron oxides, lecithin,
microcrystalline cellulose, parabens, pharmaceutical glaze,
pharmaceutical shellac, povidone, pregelatinized starch, silicon
dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, stearic
acid, sucrose, titanium dioxide.
We are only able to ship this item to Canadian customers.